# SDR QXEA9600171

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2727B
- Make and model: Swrngn SA227AC
- Aircraft serial: AC730
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COCKPIT AND CABIN HAVE STRONG ODOR OF ENGING OIL.  NUMBER TWO BLEED AIR PLACED ON MEL 21-4.
